The Lomov regularization method is generalized to a singularly perturbed Cauchy–Riemann equation with a singularity in the lower coefficient.
This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Tax calculation will be finalised during checkout.
A. B. Vasil’eva and V. F. Butuzov, Asymptotic Methods in the Theory of Singular Perturbations (Nauka, Moscow, 1973) [in Russian].
S. A. Lomov, Introduction to the General Theory of Singular Perturbations (Nauka, Moscow, 1981) [in Russian].
S. A. Lomov and I. S. Lomov, Fundamentals of the Mathematical Theory of Boundary Layers (Mosk. Gos. Univ., Moscow, 2011) [in Russian].
A. B. Vasil’eva, V. F. Butuzov, and N. N. Nefedov, “Contrast structures in singularly perturbed problems,” Fundament. Prikl. Mat. 4 (3), 799–851 (1998).
N. N. Nefedov and A. G. Nikitin, “The Cauchy problem for a singularly perturbed integro-differential Fredholm equation,” Comput. Math. Math. Phys. 47 (4), 629–637 (2007).
V. F. Safonov and A. A. Bobodzhanov, Singularly Perturbed Problems and Regularization Method: Handbook (Mosk. Energ. Inst., Moscow, 2012) [in Russian].
A. A. Bobodzhanov and V. F. Safonov, “Generalization of the regularization method to singularly perturbed integro-differential partial differential equations,” Izv. Vyssh. Uchebn. Zaved., Khim. Khim. Tekhnol., No. 3, 9–22 (2018).
I. N. Vekua, Generalized Analytic Functions (Addison-Wesley, Reading, Mass., 1962; Fizmatlit, Moscow, 1988).
A. B. Rasulov and A. P. Soldatov, “Boundary value problem for a generalized Cauchy–Riemann equation with singular coefficients,” Differ. Equations 52 (5), 616–629 (2016).
Translated by N. Berestova
About this article
Cite this article
Rasulov, A.B., Fedorov, Y.S. Singularly Perturbed Cauchy–Riemann Equation with a Singularity in the Lower Coefficient. Comput. Math. and Math. Phys. 60, 1701–1707 (2020). https://doi.org/10.1134/S0965542520100127
- Cauchy–Riemann system
- Dirichlet problem
- Lomov regularization method
- Vekua operator